# SDR DALA2023011900388

- Difficulty date: January 13, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 55,714 hours, 39,033 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Alignment
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, FROM 80 KNOTS TO V1, THE AIRCRAFT YAWED LEFT. YAW ENOUGH TO REQUIRE HALF RUDDER TO MAINTAIN CENTERLINE.  AIRCRAFT ALSO MOVED, YAW LT ON LANDING, AGAIN ENOUGH TO REQUIRE HALF RUDDER CORRECTION.  MX IAW FIM 32-50-00 810-801, FOUND LT NLG TIRE PRESSURE 10 PSI LOW & REPLACED BOTH NLG TIRES IAW 32-42-01. MAIN TIRES WERE SPUN & PRESSURE CHECKED.  SHIMMY DAMPERS, STEERING CONTROL VALVE, & LOAD SPRING CHECKED. EACH RESULTED IN NO ISSUES. CHECKED NLG WHEEL CENTERING USING WHEEL RIGGING FIXTURE & FOUND STEERING OFF 1 DEGREE TO LT. ADJUSTED STEERING CABLES 123D & 124D. SAFETIED BOTH M & P TURNBUCKLES IAW AMM 32-51-01.  PERFORMED TAXI CHECK AND AIRCRAFT TRACKED NORMAL. OK FOR CONTINUED SERVICE.
